# SDR SWAA2023053152853

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64348
- Aircraft time: 15,773 hours, 8,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY RH EMERGENCY FLASHLIGHT GREEN CHARGING LIGHT NOT ILLUMINATED<[01] RESECURED PROPERLY INSTALLED IAW AMM 25-64-00 OPS CK GOOD
